# SDR FDEA201301110077

- Difficulty date: January 11, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327498300200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BETWEEN TRACKS 2R & 3R AND FR 59 AND FR61 HAS THREE AREAS OF IMPACT DAMAGE.  REMOVED AND REINSTALLED NEW FLOOR PANEL IAW 310 53-10-25-04 FABRICATED NEW FLOOR PANEL IAW DWG 5RZ -25-005
